# SDR FDEA201402100293

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAD NUMEROUS NICKS & SCRATCHES BETWEEN STRINGERS 26L & 26R AT BS 600 - 620.  BLENDED AND FOUND OUT OF LMITS IAW SRM 53-00-01 FIG.101 DETAIL II, REV.110.  REPAIRED IAW EA 757-5331-08-08-E2502 REV-.  REPAIR IS MAJOR.
